U.S. doctors online nowAsk doctors free
Dallas, TX
A 32-year-old female asked:

i took plan b, 2 weeks ago. i am at the end of my period. i haven't had cramps. it feels as if my uterus is on vibrate! what would cause this feeling?

1 doctor answer2 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Vibrating uterus: The symptom of uterine vibration is not very precise and wouldn't help much in establish the cause thereof. There might have been some hormonal changes given use of plan b, so your first period after that may be unusual. Just wait until the next one comes. Hopefully, the system will reset itself. Otherwise, see doc to discuss your complaints.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.